# SDR AALA20160701002

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 76,642 hours, 34,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2999
- Condition: Faulty
- Location: Cabin
- Part time: 25,345 hours, 12,415 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 PORTABLE EMERGENCY LIGHT IS INOPERATIVE. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-53-00. OPERATIONAL CHECK NORMAL.
